Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Used drug (Cannabis). How long does it stay in the body ?

Dear Doctor, I am shady, I need to ask about drug urine test, I used drug ( Cannabis ) on Sunday 2-2-2013, then I had a drug test on Wednesday 6-2-2013. On Wednesday from morning I drunk 1.5 liters of water and went to bathroom a lot hoping to get rid of it from my urine. My weight is 92 and high is 180. I am not regular addict. Thanks a million.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Cannabis can stay in your system from 2-4 months depending on the length and amount of usage. You will not be able to "wash out" marijuana by drinking a lot of water so please avoid doing this. If you have not symptoms it might be as well to wait the time and not use cannabis in the meantime. If you do have symptoms; please consult a psychiatrist who specializes in substance use disorders.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor